Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An open mapping theorem for Young measures


Author: Hiroshi Tateishi
Journal: Proc. Amer. Math. Soc. 136 (2008), 4027-4032
MSC (2000): Primary 60B05, 54C60
DOI: https://doi.org/10.1090/S0002-9939-08-09375-1
Published electronically: June 9, 2008
MathSciNet review: 2425744
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Ditor and Eifler consider the open mapping theorem for the probability spaces. Here we attempt to generalize the theorem to the spaces of Young measures.


References [Enhancements On Off] (What's this?)

  • 1. J.-P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhäuser, Boston, 1990. MR 1048347 (91d:49001)
  • 2. E. Balder, Generalized equilibrium results for games with incomplete information, Math. Oper. Res., 13(1988), 265-276. MR 942618 (90d:90104)
  • 3. C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Lect. Notes in Math., 580, Springer-Verlag, Berlin, 1977. MR 0467310 (57:7169)
  • 4. S.Z. Ditor and L.Q. Eifler, Some open mapping theorems for measures, Trans. Amer. Math. Soc., 164(1972), 287-293. MR 0477729 (57:17242)
  • 5. L.Q. Eifler, Open mapping theorems for probability measures on metric spaces, Pacific J. Math. 66(1976), 89-97. MR 0453960 (56:12212b)
  • 6. P.R. Milgrom and R.J. Weber, Distributional strategies for games with incomplete information, Math. Oper. Res., 10(1985), 619-632. MR 812820 (86m:90186)
  • 7. A. Schief, An open mapping theorem for measures, Monatsh. Math., 108(1989), 59-70. MR 1018825 (91c:46040)
  • 8. J. Warga, Optimal Control of Differential and Functional Equations, Academic Press, New York, 1972. MR 0372708 (51:8915)
  • 9. L.C. Young, Generalized curves and the existence of an attained absolute minimum, Calculus of Variations, C.R. Soc. Sc. Varsovie, 30(1937), 212-234.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60B05, 54C60

Retrieve articles in all journals with MSC (2000): 60B05, 54C60


Additional Information

Hiroshi Tateishi
Affiliation: School of Economics, Nagoya University, Furo-cho, Chikusa-ku, Nagoya, 464-8601, Japan
Email: tateishi@soec.nagoya-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-08-09375-1
Keywords: Young measure, open mapping, narrow topology
Received by editor(s): December 29, 2006
Received by editor(s) in revised form: September 7, 2007, and October 2, 2007
Published electronically: June 9, 2008
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society